The genus class group I
Journal de Théorie des Nombres de Bordeaux, Tome 4 (1992) no. 1, pp. 97-111.
@article{JTNB_1992__4_1_97_0,
     author = {Fr\"ohlich, Albrecht},
     title = {The genus class group {I}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {97--111},
     publisher = {Universit\'e Bordeaux I},
     volume = {4},
     number = {1},
     year = {1992},
     doi = {10.5802/jtnb.66},
     zbl = {0769.11040},
     mrnumber = {1183920},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.66/}
}
TY  - JOUR
AU  - Fröhlich, Albrecht
TI  - The genus class group I
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1992
DA  - 1992///
SP  - 97
EP  - 111
VL  - 4
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.66/
UR  - https://zbmath.org/?q=an%3A0769.11040
UR  - https://www.ams.org/mathscinet-getitem?mr=1183920
UR  - https://doi.org/10.5802/jtnb.66
DO  - 10.5802/jtnb.66
LA  - en
ID  - JTNB_1992__4_1_97_0
ER  - 
%0 Journal Article
%A Fröhlich, Albrecht
%T The genus class group I
%J Journal de Théorie des Nombres de Bordeaux
%D 1992
%P 97-111
%V 4
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.66
%R 10.5802/jtnb.66
%G en
%F JTNB_1992__4_1_97_0
A. Fröhlich. The genus class group I. Journal de Théorie des Nombres de Bordeaux, Tome 4 (1992) no. 1, pp. 97-111. doi : 10.5802/jtnb.66. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.66/

[1] A. Fröhlich, Locally free modules over arithmetic orders, Crelle 274/75 (1975), 112-138. | MR 376619 | Zbl 0316.12013

[2] A. Fröhlich, Classgroups and Hermitian modules, Progress in Mathematics 48, Birkhäuser 1984. | MR 756236 | Zbl 0539.12005

[3] S.M.J. Wilson, Galois module structure of the rings of integers in wildly ramified extensions, Ann. Inst. Fourier 39 (1989), 529-551. | Numdam | MR 1030838 | Zbl 0674.12005

[4] S.M.J. Wilson, A projective invariant comparing rings of integers in wildly ramified extensions, Crelle 412 (1990), 34-47. | MR 1078999 | Zbl 0713.11077

Cité par Sources :